BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Connected branches of initial points for asymptotic BVPs and applications to heteroclinic solutions

Participants in the publication
A. Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
C. Rebelo (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
F. Zanolin (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
NONLINEAR STUDIES

Publication Identifiers
ISSN - 1359-8678

Volume
9

Starting page
95
Last page
135


Export

APA
A. Margheri, C. Rebelo, F. Zanolin, (2009). Connected branches of initial points for asymptotic BVPs and applications to heteroclinic solutions. NONLINEAR STUDIES, 9, 95-135. ISSN 1359-8678. eISSN .

IEEE
A. Margheri, C. Rebelo, F. Zanolin, "Connected branches of initial points for asymptotic BVPs and applications to heteroclinic solutions" in NONLINEAR STUDIES, vol. 9, pp. 95-135, 2009.

BIBTEX
@article{22056, author = {A. Margheri and C. Rebelo and F. Zanolin}, title = {Connected branches of initial points for asymptotic BVPs and applications to heteroclinic solutions}, journal = {NONLINEAR STUDIES}, year = 2009, pages = { 95-135}, volume = 9 }